# SDR ASAA2016122819178

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,619 hours, 11,977 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE SWITCH WILL ONLY ENGAGE FOR 3-5 SEC THEN TURNS OFF. AUTO THROTTLE WILL NOT ENGAGE. ACFT GROUNDED. A/T LOGGED 22-31675 T/O SET LOW. ACCOMPLISHED FIM 22-31 TASK 817, FOUND FAULT TO BE INTERMITTENT. CURRENT STATUS TEST PASSED.
